# SDR SWIA2019082946239

- Difficulty date: July 31, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT BS 559, RBL 27 TO THE SILL HAD CORROSION.   REMOVED AND REPLACED THE STRAP IAW SRM. PRESSURE CHECK GOOD IAW AMM.
